[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] allergic reation and bad bg's

In a message dated 5/19/99 10:44:37 AM Eastern Daylight Time, 
email @ redacted writes:

<< I was given Benadryl, a steroid and Zantac......My question is is this the
 drugs affecting me like this and when will the normal sugars come back. >>

Hi Sheila,

I'm having the same problem at this time.  When I first started the pump I 
was having very good readings, but then it wasn't allergy season in Florida.  
Now, since I'm taking my allergy medication every day, (Claratin, Vancanase), 
my readings have gone haywire.  If no medication is in my system, my readings 
are 90-120.  After I take the allergy meds, my readings begin to rise...Even 
with extra bolusing, my averages are running over 150...some readings over 
200.  Sudafed has the same effect as the Claratin and Vancanase.

- -Cindy
email @ redacted

- ----------------------------------------------------------
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org